Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
If you are talking about phenylbutazone then your dog needs to be seen by the closest emergency clinic. This can cause anything from GI upset to more severs effects such as GI ulceration, acute kidney injury or neurologic issues in high enough doses. Do you know how much he ate and how much he weighs?
What is the medication for? is it a human medication or a veterinary medication?
How many tablets did he eat? What is the strength (MG) of the tablet?
I found this supplement by searching- is this it: PHENIBUT for sleep and anxiety?
It sounds like he needs to be treated at an emergency facility. Take the bottle in and perhaps based on what is left if can be determined how much he ate. I recommend IV fluids at the least to help flush his system out and possibly activated charcoal administration if he is alert and it has been close enough in proximity to ingestion to be helpful. Do you know where the closest emergency facility is to you?
Have I been able to help you with your concerns tonight?